Alert archive / Indiana / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 9, NWS Indianapolis, IN

March 13, 2024Vermillion County, Vigo County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 13, 2024, 11:19 PM EDT for Vermillion County, Vigo County, Indiana. It was in force for 26 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2024, 11:19 PM EDT (03:19 UTC)
Expired
Mar 13, 2024, 11:45 PM EDT
In force
26 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Vermillion County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 99 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 11:40 PM EDTHAIL 0.753 Wsw Shepardsville, IN
Mar 13, 11:42 PM EDTHAIL 0.751 S North Terre Haute, IN
Mar 13, 11:42 PM EDTHAIL 1.53 Wsw Shepardsville, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

244 
WUUS53 KIND 140319
SVRIND
INC165-167-140345-
/O.NEW.KIND.SV.W.0009.240314T0319Z-240314T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1119 PM EDT Wed Mar 13 2024

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Vigo County in west central Indiana...
  South central Vermillion County in west central Indiana...

* Until 1145 PM EDT.

* At 1119 PM EDT, a severe thunderstorm was located near Vermilion,
  or 9 miles northwest of Terre Haute, moving east at 25 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Terre Haute, Clinton, Universal, Shepardsville, North Terre Haute,
  and Sandford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3961 8753 3968 8743 3962 8738 3961 8738
      3961 8737 3951 8730 3946 8753
TIME...MOT...LOC 0319Z 248DEG 22KT 3953 8754 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Updike
1 follow-up statement
359 
WWUS53 KIND 140344
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1144 PM EDT Wed Mar 13 2024

INC165-167-140354-
/O.EXP.KIND.SV.W.0009.000000T0000Z-240314T0345Z/
Vigo IN-Vermillion IN-
1144 PM EDT Wed Mar 13 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN VIGO AND SOUTH
CENTRAL VERMILLION COUNTIES WILL EXPIRE AT 1145 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, nickel 
hail is still possible with this thunderstorm.

LAT...LON 3961 8753 3968 8743 3962 8738 3961 8738
      3961 8737 3951 8730 3946 8753
TIME...MOT...LOC 0344Z 248DEG 22KT 3959 8736 

$$

Updike

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 9:37 PM EDT, 1 hour 42 minutes earlier. Its key messages:

  • Showers and storms likely at times tonight into Thursday morning, Conditional severe threat late Thursday AM into the afternoon
  • More widespread severe weather possible Thursday evening and overnight
  • Noticeably colder early next week with sub-freezing mornings
Area forecast discussion, Mar 13, 9:37 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
937 PM EDT Wed Mar 13 2024

.KEY MESSAGES...

- Showers and storms likely at times tonight into Thursday
  morning, Conditional severe threat late Thursday AM into the
  afternoon

- More widespread severe weather possible Thursday evening and
  overnight

- Noticeably colder early next week with sub-freezing mornings

&&

.FORECAST UPDATE...
Issued at 937 PM EDT Wed Mar 13 2024

Upstream radar, over Missouri and Illinois was showing scattered
convection occurring mostly near and north of Interstate 70. The
activity was moving northeast around 25 mph perpendicular to 300K
isentropic lift translating northeast by a nose of a 40 knot
southwesterly low level jet over the Ozarks. In addition, a
secondary warm front was extending from around Kansas City to just
southeast of St. Louis, while the main warm front was over far
northern Indiana, near the Michigan border. The low level jet, warm
advection, a perturbation in the southwest flow aloft and upper jet
streak will work together to continue to trigger convection, that
will move into central Indiana late this evening and overnight and
concentrate mainly near and north of I-70. The convection should
initially weaken and dissipate as they move into central Indiana as
the best instability and moisture is currently southwest of here.
Soundings are showing a strong inversion around 2K feet across the
area, so small hail will be the main threat as elevated installed
increases overnight.

The initial temperature drop after sunset will stall late this
evening and overnight as moisture and temperature advection
continue. Current overnight lows in the 50s look reasonable.

&&

.SHORT TERM (This evening through Thursday night)...
Issued at 259 PM EDT Wed Mar 13 2024

Rest of this afternoon...

Expect quiet weather conditions to persist as upper level ridging
and weak surface ridging remain in place. Mostly sunny skies
combined with gradually increasing southerly flow should allow for
temperatures to reach the mid 70s over much of central Indiana.
Daytime mixing will drop RH values to near critical levels around
30%, but relatively light winds limits any fire weather concerns.

Tonight through Thursday...

Wave #1 (Late Tonight-Early Thursday Morning)

Increasing isentropic ascent tied to a warm front lifting
north this evening into tonight will lead to the development of
scattered showers and thunderstorms. Low-level theta-e advection
will promote modest destabilization. This combined with weak wind
shear could support loosely-organized thunderstorms with the
potential for small sub-severe hail and gusty winds. These storms
are expected to lift northward through the night as the main forcing
remains near the front. By daybreak Thursday, Showers and storms are
likely to be ongoing across the northern half of the area. Further
south, little to no forcing supports gloomy dry conditions to start
the day.

Wave #2 (Midday-Early Thursday Afternoon)

Another round of convection is likely on Thursday, but this appears
more conditional. Latest CAM runs have become better aligned with
most showing severe storms near Eastern KS and northern MO this
evening quickly growing upscale into a QLCS before propagating
towards central IN sometime around mid-morning through mid-
afternoon. Continued low-level theta-e advection during the day and
favorable deep-layer shear supports the potential for this
convective system to maintain itself like most high-res models
suggest. However, a few CAMs still show the line of storms falling
apart once it reaches the IL/IN border which limits confidence. If
the system maintains itself the primary hazards would likely be
large hail and damaging winds. However, increasing mid-level flow
above moderate southerly flow near the surface will result in
veering low-level hodographs supporting the potential for brief spin-
ups along the QLCS.

Wave #3 (Thursday Late Afternoon through Thursday Night)

While the convective risks earlier on Thursday look a bit more
conditional...the risk does appear much greater by late day and into
the evening hours as deeper moisture rides up and along the cold
front dropping southeast across the forecast area.

An axis of 60+ dewpoint air will advect into the region ahead of the
front by early evening and with the arrival; of a low level jet from
the southwest along with increasing levels of instability and shear
as well...expect convection to develop and intensify as it moves
across the region with a focus especially across the southern half
of the forecast area. Concerns grow with any remnant boundary
leftover from earlier storms which could serve to increase
directional shear within the boundary layer and interact with
steepening lapse rates in the low and mid levels to create favorable
thermodynamics for upscale growth during the evening hours.

Deeper sounding analysis shows strong support for large hail with a
broad but narrow area of instability within the hail growth zone and
damaging winds aided by the steep lapse rates and dry air within the
mid levels. The increase in directional shear through the boundary
layer and high amounts of storm relative helicity levels in the
lowest 2-3 km though do present a potential tornado risk as well.
Will continue to highlight the elevated severe risk across the
forecast area from late day into the early overnight along and ahead
of the cold front.

Also think there is potential for the risk to shift to more heavy
rain and localized flooding overnight as the front slows and becomes
quasi-parallel to the mean flow aloft. There is some threat for
training areas of convection late which will interact with the
deeper moisture plume and higher PWATs in excess of 1.25 inches to
promote hydro concerns.

&&

.LONG TERM (Friday through Wednesday)...
Issued at 259 PM EDT Wed Mar 13 2024

Friday through Sunday...

Guidance is continuing to show the slowly-passing cold front aligned
along the Ohio Valley by 12z Friday morning....however the rather
zonal pattern immediately upstream...and weaker high pressure, at
least initially centered well to the west, over the High Plains...
will present the opportunity for anafrontal precipitation to start
Friday, with the Blend's decreasing chance POPs through morning
hours therefore accepted.  Can't rule out lingering lone thunder
amid adequate vertical wind shear and lapse rates, but increasing
confidence any severe threat will have ended pre-dawn...with any TRW-
trending to only RW- as last near-zero instability departs the
region early during the day.

Appears any river flooding following the short term's potentially
locally heavy rainfall would not begin until Friday morning...with
the 2-4 rounds of convection probably needing to exceed 1.00-1.50
inch levels for the overall 30-hour storm totals to lead to any
minor flooding. Certainly the cold front's slowly-passing nature
will present the potential for widespread heavy rainfall, yet so far
scattered action stage and isolated minor flooding appears most
likely.

The weekend will oversee a slow, downward transition through near
normal readings as high pressure originating in southwestern Canada
expands eastward through the central CONUS through dawn
Saturday...before heights drop further behind surface low pressure
progressing across Ontario.  Impressive gradient aloft will promote
frequently robust breezes from around the Saturday afternoon
timeframe through Monday which will further promote sub-seasonable
temps.  Generally dry conditions may include mainly brief/light
precipitation associated with the northern low's trailing cold front
passing through the Midwest. What should be ample sunshine for most
of Saturday will trend to variable to overall increasing cloudiness
following the front on Sunday.

Monday through Wednesday...

Following early 2024's trend to favor frequent days with above
normal temperatures, with occasional/brief sub-seasonal periods...a
seasonably strong H500 trough is expected to quickly plunge from the
Upper Midwest to the Ohio Valley through the late weekend...bringing
at least 3-4 periods of below normal chill to the local region.
Details regarding embedded and perhaps phasing vort maxs will be
deciphered in later updates, however it appears at least scattered
snow showers will be possible across the state within a roughly 12-
18 hour period around the Monday timeframe.  Lake Michigan's surface
temperatures will equate to a critical H850 temperature of about -8
degrees Celsius for lake-effect convection...and at least brief,
widespread -10 Celsius is expected across Indiana.  Suspect any wet
snow showers to have little if any impact with warm ground and sun
as strong as late September.

The progression of the associated surface high will be rather quick,
with this fast shot of polar air advancing from the Dakotas Sunday
night to the southeastern CONUS be around late Tuesday.  Central
Indiana will meanwhile reside in the dome's eastern gradient,
favoring moderate to possibly robust northwesterly gusts,
considerable cloudiness, and resultant widespread freezes spanning
highs likely closer to only 40F on at least one day through the
early week.

Clouds may linger through several periods with this rather common
northwest flow pattern favoring a subsidence inversion...with
greater confidence in partly to mostly clear skies by the Tuesday
timeframe when backing flow should turn to a heading south of west.
Guidance is pointing to yet another moderation to above normal
levels by the end of the long term as another broad upper ridge is
progged to expand over a solid majority of the country.  The surface
ridge may stall across the Gulf of Mexico states, which would
promote a surface flow off of the Mexican Highlands and favor lower
dewpoints...and bring attention to potential local fire risks.  The
normal max/min at Indianapolis through the long term is 53/34.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 612 PM EDT Wed Mar 13 2024

Impacts:

- Showers and MVFR flying conditions will become more likely after
  02z-04z

- SSW winds will increase to near 15 knots with gusts to near 25
  knots in convection this evening and outside of convection
  by Thursday morning

- Severe gusts can not be ruled out in convection starting
  late Thursday morning.

Discussion:

Increasing humidity, instability and perturbations in southwest
flow aloft will bring increasing chances for convection, including
thunderstorms, to the terminals late this evening through Thursday.
MVFR and briefly worse flight conditions will also accompany
the convection.

South and southwest winds will will increase to 15 knots with
gusts to 25 knots in  convection this evening and overnight and
isolated severe gusts are possible late Thursday morning and
afternoon in the stronger cells.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...MK
SHORT TERM...Melo/Ryan
LONG TERM...AGM
AVIATION...MK
Hazardous weather outlook, Mar 13, 11:00 PM EDT, 19 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
1100 PM EDT Wed Mar 13 2024

INZ021-028>031-035>049-051>057-060>065-067>072-141000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
1100 PM EDT Wed Mar 13 2024

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Isolated to scattered thunderstorms possible tonight. Small hail and
lighting will be the primary hazards in any thunderstorm. Storm
motion will be to the northeast around 30 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered to numerous thunderstorms are expected at times Thursday
and Thursday night. A few strong to severe storms are possible, with
damaging wind gusts and large hail the primary threats.  A tornado
or two will be possible Thursday evening.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

This product in graphical format...along with other weather...
hydrological and climate information...at:

http://www.weather.gov/erh/ghwo?wfo=ind
http://www.weather.gov/ind

In the hours before

Special weather statement, Mar 13, 11:00 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1100 PM EDT Wed Mar 13 2024

INZ051-140345-
Vigo IN-
1100 PM EDT Wed Mar 13 2024

...A strong thunderstorm will impact portions of Vigo County through
1145 PM EDT...

At 1100 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Marshall, moving east at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Terre Haute, West Terre Haute, Prairieton, Seelyville, Riley,
Fontanet, North Terre Haute, Indiana State University, and Sandford.

This includes Interstate 70 between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3957 8753 3959 8724 3931 8724 3936 8753
TIME...MOT...LOC 0300Z 269DEG 22KT 3944 8756

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Nield

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 11:00 PM EDTSpecial Weather StatementINDVigo45 min
Mar 13, 11:43 PM EDTSpecial Weather StatementINDVigo32 min
Mar 14, 12:09 AM EDTSpecial Weather StatementINDParke36 min
Mar 14, 12:36 AM EDTSpecial Weather StatementINDOwen24 min
Mar 14, 12:43 AM EDTSpecial Weather StatementINDOwen32 min
Mar 14, 1:01 AM EDTSpecial Weather StatementINDMorgan29 min
Mar 14, 1:17 AM EDTSpecial Weather StatementINDPutnam28 min
Mar 14, 1:32 AM EDTSpecial Weather StatementINDMorgan43 min
Mar 14, 1:49 AM EDTSpecial Weather StatementINDBartholomew41 min
Mar 14, 10:26 AM EDTSpecial Weather StatementINDFountain, Parke, Tippecanoe, Vermillion, Warren49 min
Mar 14, 10:37 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren38 min
Mar 14, 10:48 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren21 days
Mar 14, 10:48 AM EDTSevere Thunderstorm WarningINDSullivan, Vigo27 min
Mar 14, 11:06 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Fountain, Hendricks, Montgomery and 5 more24 min
Mar 14, 11:24 AM EDTSpecial Weather StatementINDClay, Hendricks, Owen, Putnam36 min
Mar 14, 11:29 AM EDTSpecial Weather StatementINDBoone, Carroll, Clinton, Howard, Tipton31 min
Mar 14, 11:48 AM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Hamilton, Hendricks, Marion27 min
Mar 14, 11:52 AM EDTSevere Thunderstorm Warning Considerable damage threatINDHoward, Tipton23 min
Mar 14, 11:54 AM EDTSpecial Weather StatementINDMarion, Morgan36 min
Mar 14, 12:06 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Marion, Morgan, Shelby24 min
Mar 14, 12:21 PM EDTSpecial Weather StatementINDDelaware, Madison24 min
Mar 14, 12:22 PM EDTSpecial Weather StatementINDBartholomew, Brown, Johnson, Shelby38 min
Mar 14, 12:25 PM EDTSpecial Weather StatementINDHancock, Henry35 min
Mar 14, 12:47 PM EDTSpecial Weather StatementINDDelaware, Henry, Randolph28 min
Mar 14, 12:56 PM EDTSpecial Weather StatementINDDecatur, Henry, Rush34 min
Mar 14, 1:03 PM EDTSpecial Weather StatementINDJackson27 min
Mar 14, 1:23 PM EDTSpecial Weather StatementINDScott37 min
Mar 14, 1:41 PM EDTSevere Thunderstorm WarningINDJennings19 min
Mar 14, 5:54 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe51 min
Mar 14, 6:06 PM EDTSevere Thunderstorm WarningINDHoward, Tipton39 min
Mar 14, 6:21 PM EDTSevere Thunderstorm Warning Destructive damage threatINDClinton, Howard, Tipton39 min
Mar 14, 6:42 PM EDTSpecial Weather StatementINDBoone33 min
Mar 14, 6:49 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery26 min
Mar 14, 6:53 PM EDTSpecial Weather StatementINDDelaware, Madison67 min
Mar 14, 6:53 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery37 min
Mar 14, 7:03 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton27 min
Mar 14, 7:03 PM EDTSevere Thunderstorm WarningINDDelaware, Madison42 min
Mar 14, 7:14 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton31 min
Mar 14, 7:21 PM EDTTornado WarningINDDelaware24 min
Mar 14, 7:28 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Tipton32 min
Mar 14, 7:34 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery26 min
Mar 14, 7:39 PM EDTTornado WarningINDDelaware, Randolph51 min
Mar 14, 7:40 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison35 min
Mar 14, 7:48 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo42 min
Mar 14, 7:51 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Montgomery39 min
Mar 14, 7:54 PM EDTSevere Thunderstorm WarningINDParke, Sullivan, Vermillion, Vigo36 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.